Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Decision Sciences
Volume 7 (2003), Issue 1, Pages 29-48
http://dx.doi.org/10.1155/S1173912603000038

A case study of the residual-based cointegration procedure

1Department of Accounting & Finance, the University of Wollongong, Sydney, Australia
2School of Mathematics & Applied Statistics, the University of Wollongong, Sydney, Australia

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Riccardo Biondini, Yan-Xia Lin, and Michael Mccrae, “A case study of the residual-based cointegration procedure,” Journal of Applied Mathematics and Decision Sciences, vol. 7, no. 1, pp. 29-48, 2003. doi:10.1155/S1173912603000038